# SDR SWAA2017112017870

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 33,029 hours, 19,597 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Element
- Part number: 5893543150
- Part serial: 08046H3878
- Condition: Arced
- Location: R1 Window
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 FORWARD WINDOW HEAT ELEMENT ARCED.   R & R THE WINDOW IAW AMM.
